MAUDE Adverse Event Report: DEPUY IRELAND 9616671 PFC SIGMARP STB TB IN 5 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY IRELAND 9616671 PFC SIGMARP STB TB IN 5 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2151
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Muscular Rigidity (1968); Pain (1994); Loss of Range of Motion (2032)
Date of Event 05/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This pc was created following and additional information received on the mother (b)(4) found in aei note (b)(4).On (b)(6) 2019: r tka is performed.Specific part/lot not identified.On (b)(6) 2019: patient has ongoing stiffness and pain.On (b)(6) 2019 right knee undergoes manipulation due to lack of motion.Doi: (b)(6) 2019, doe: (b)(6) 2019, right knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This device was also subject of (b)(4) as the patient experienced adverse events on different days with the same device.Corrected b7 patient medical history, d6a date of primary implant, g2, report source changed to legal, g3, awareness date updated to 4/19/2022, h6 update clinical codes, h10 add cross reference note.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.B7, d6a, g3, g2, h6, h10.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PFC SIGMARP STB TB IN 5 10.0
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13153995
Report Number1818910-2022-00099
Device Sequence Number3979166
Product Code NJL
UDI-Device Identifier10603295241386
UDI-Public10603295241386
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2151
Device Catalogue Number962151
Device Lot Number8767166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer01/07/2022
04/19/2022
01/16/2023
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date01/14/2022
05/07/2022
01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
41 MM 3 PEG OVAL DOME PATELLA; MBT REVISION ROTATING PLATFORM TIBIAL TRAY SIZE 4; PFC SIGMARP STB TB IN 5 10.0; SIGMA PS CEM FEM SZ5 R; UNKNOWN KNEE FEMORAL; UNKNOWN KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight125 KG